# SDR YENA2023051600533

- Difficulty date: May 12, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 033
- Aircraft time: 43,619 hours, 28,359 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION IN THE DOUBLER LOCATED IN LONGITUDINAL BEAM AT Y=-310.0 AND FR 84/85 IN CF III FLOOR STRUCTURE; REF TOMX NT 00096. DOUBLER WAS REPLACED PER EMB SRM 51-43-01, 51-43-03, 51-41-02 AND 53-23-10/REP 54.( CONSIDERED AS A MAJOR REPAIR)
